RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 17, Issue 1, Pages 98–109 (Mi adm461)  

This article is cited in 4 scientific papers (total in 4 papers)

RESEARCH ARTICLE

On the subset combinatorics of $G$-spaces

Igor Protasova, Sergii Slobodianiukb

a Department of Cybernetics, Kyiv National University, Volodymyrska 64, 01033, Kyiv, Ukraine
b Department of Mechanics and Mathematics, Kyiv National University, Volodymyrska 64, 01033, Kyiv, Ukraine

Abstract: Let $G$ be a group and let $X$ be a transitive $G$-space. We classify the subsets of $X$ with respect to a translation invariant ideal $J$ in the Boolean algebra of all subsets of $X$, introduce and apply the relative combinatorical derivations of subsets of $X$. Using the standard action of $G$ on the Stone-Čech compactification $\beta X$ of the discrete space $X$, we characterize the points $p\in\beta X$ isolated in $Gp$ and describe a size of a subset of $X$ in terms of its ultracompanions in $\beta X$. We introduce and characterize scattered and sparse subsets of $X$ from different points of view.

Keywords: $G$-space, relative combinatorial derivation, Stone-Čech compactification, ultracompanion, sparse and scattered subsets.

Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20F69, 22A15, 54D35
Received: 15.01.2014
Revised: 15.01.2014
Language:

Citation: Igor Protasov, Sergii Slobodianiuk, “On the subset combinatorics of $G$-spaces”, Algebra Discrete Math., 17:1 (2014), 98–109

Citation in format AMSBIB
\Bibitem{ProSlo14}
\by Igor~Protasov, Sergii~Slobodianiuk
\paper On the subset combinatorics of $G$-spaces
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 1
\pages 98--109
\mathnet{http://mi.mathnet.ru/adm461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288187}


Linking options:
  • http://mi.mathnet.ru/eng/adm461
  • http://mi.mathnet.ru/eng/adm/v17/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Protasov I. Slobodianiuk S., “Partitions of Groups”, Adv. Appl. Discret. Math., 15:1 (2015), 33–60  mathscinet  zmath  isi
    2. O. V. Petrenko, I. V. Protasov, “Ultrafilters on $G$-spaces”, Algebra Discrete Math., 19:2 (2015), 254–269  mathnet  mathscinet
    3. I. V. Protasov, S. V. Slobodianiuk, “Ultrafilters on balleans”, Ukr. Math. J., 67:12 (2016), 1922–1931  crossref  mathscinet  isi  scopus
    4. I. Protasov, K. Protasova, “Ideals in $\mathcal{P}_G$ and $\beta G$”, Topology Appl., 238 (2018), 24–31  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:156
    Full text:54
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020